# SDR 00140

- Difficulty date: May 14, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N147TW
- Make and model: Lear 25
- Aircraft serial: 023
- Aircraft time: 15,440 hours, 14,554 cycles
- Engine: Ge CJ6106
- Engine time: 8,221 hours, 7,111 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Part time: 8,221 hours, 7,111 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED LT ENGINE FLAMED OUT AT FL430 IN SEVERE TURBULANCE ON TRIP FROM HKS TO LRD.  ENGINE RELET NORMALLY AT FL 250.  CONTINUED TRIP TO LRD.  MAINTENANCE PERFORMED INSPECTION IN ACCORDANCE WITH GE M/M 77-00.  AIRCRAFT RETURNED TO SERVICE.
